Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A new sufficient condition for periodic solutions of weakly nonlinear differential systems
HTML articles powered by AMS MathViewer

by L. Cesari and J. K. Hale PDF
Proc. Amer. Math. Soc. 8 (1957), 757-764 Request permission
References
  • Lamberto Cesari, Sulla stabilità delle soluzioni dei sistemi di equazioni differenziali lineari a coefficienti periodici, Atti Accad. Italia. Mem. Cl. Sci. Fis. Mat. Nat. (6) 11 (1940), 633–695 (Italian). MR 0004660
  • Lamberto Cesari and Jack K. Hale, Second order linear differential systems with periodic $L$-integrable coefficients, Riv. Mat. Univ. Parma 5 (1954), 55–61; errata 6 (1955), 159. MR 71590
  • E. A. Coddington and N. Levinson, Perturbations of linear systems with constant coefficients possessing periodic solutions, Contributions to the Theory of Nonlinear Oscillations, vol. II, Princeton University Press, Princeton, N.J., 1952, pp. 19–35. MR 0054803
  • Robert A. Gambill, Stability criteria for linear differential systems with periodic coefficients, Riv. Mat. Univ. Parma 5 (1954), 169–181. MR 70797
  • Robert A. Gambill, Criteria for parametric instability for linear differential systems with periodic coefficients, Riv. Mat. Univ. Parma 6 (1955), 37–43. MR 76120
  • Robert A. Gambill and Jack K. Hale, Subharmonic and ultraharmonic solutions for weakly non-linear systems, J. Rational Mech. Anal. 5 (1956), 353–394. MR 77741, DOI 10.1512/iumj.1956.5.55014
  • Jack K. Hale, Evaluations concerning products of exponential and periodic functions, Riv. Mat. Univ. Parma 5 (1954), 63–81. MR 70758
  • Jack K. Hale, On boundedness of the solutions of linear differential systems with periodic coefficients, Riv. Mat. Univ. Parma 5 (1954), 137–167. MR 70796
  • Jack K. Hale, Periodic solutions of non-linear systems of differential equations, Riv. Mat. Univ. Parma 5 (1954), 281–311. MR 77751
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.0X
  • Retrieve articles in all journals with MSC: 34.0X
Additional Information
  • © Copyright 1957 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 8 (1957), 757-764
  • MSC: Primary 34.0X
  • DOI: https://doi.org/10.1090/S0002-9939-1957-0086209-2
  • MathSciNet review: 0086209